# SDR CALA0800979

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N68155
- Make and model: Boeing 767224
- Aircraft serial: 30434
- Aircraft time: 34,979 hours, 5,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 303 FLOOR SUPPORT FOUND CORRODED BETWEEN LBL 22 - 40.  BODY STATION 303 FLOORBEAM BETWEEN LBL 6 LBL 63 REPAIRED PER SRM 53-00-51, REPAIR 1, FIG 201, AND HFEC NIL CRACK FOUND.
